# SDR F3LA200700065

- Difficulty date: March 28, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 17,895 hours, 8,332 cycles
- Engine: Ge CF7002D2
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED RUST BUILD-UP IN AFT OB MOUNTING HOLE IN FLOORBOARD, AFT LT LAVATORY.  INSTALLED NEW BUSHING AND PACKING IN FLOORBOARD UNDER LAV D AFT OB MOUNT IAW A319 AMM 25-43-41-400-001.
